# SDR EY2R9600638

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly D2A34C98
- System (JASC): 6110 · Propeller Assembly
- Part: Kit Assy
- Part number: PL4664
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER KIT ASSY FOUND CORRODED
